We provide perturbative estimates for the one-phase Stefan free boundary problem and obtain the regularity of flat free boundaries via a linearization technique in the spirit of the elliptic counterpart established in De Silva (IFB 13, 223–238, 2011).

De Silva D., Forcillo N., Savin O. (2021). Perturbative estimates for the one-phase Stefan problem. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 60(6), 1-38 [10.1007/s00526-021-02003-8].

Perturbative estimates for the one-phase Stefan problem

Forcillo N.;
2021

Abstract

We provide perturbative estimates for the one-phase Stefan free boundary problem and obtain the regularity of flat free boundaries via a linearization technique in the spirit of the elliptic counterpart established in De Silva (IFB 13, 223–238, 2011).
2021
De Silva D., Forcillo N., Savin O. (2021). Perturbative estimates for the one-phase Stefan problem. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 60(6), 1-38 [10.1007/s00526-021-02003-8].
De Silva D.; Forcillo N.; Savin O.
File in questo prodotto:
File Dimensione Formato  
CalcVar60-219-2021.pdf

Open Access dal 05/09/2022

Tipo: Postprint
Licenza: Licenza per accesso libero gratuito
Dimensione 608.78 kB
Formato Adobe PDF
608.78 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/836838
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 1
social impact